# SDR SWAA2024020247025

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,138 hours, 12,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTREE DOOR GIRT BAR HOLDER IS LOOSE<[01] REPLACED BROKEN RIVET ON GIRT BAR HOLDER PER AMM 25-66-00 AND SRM 51-40-02
